RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 22, Number 10  


Ordinary Differential Equations
Continuous branches of multivalued mappings with nonconvex images, and functional-differential inclusions
A. I. Bulgakov
1659
Stability with respect to linear approximation. Special cases
N. A. Izobov
1671
The generalized principle of central symmetry
I. A. Konovalov, Yu. V. Malyshev, V. P. Zakharov
1689
Bifurcation of periodic solutions in the critical case of two pairs of purely imaginary roots in the presence of higher resonances
E. P. Kubishkin
1693
Generic properties of conditional exponential stability. XVII
V. M. Millionshchikov
1697
$C^0$-perturbations of attracting sets and stability of the boundary
S. Yu. Pilyugin
1712
Minimizing sequences in optimal control problems with bounded phase coordinates
M. I. Sumin
1719

Partial Differential Equations
Boundary value problems for first-order elliptic systems on Riemann surfaces
I. A. Bikchantaev
1732
Some singularly perturbed problems of hyperbolic type with transition layers
V. F. Butuzov, A. V. Nesterov
1739
Regular selfadjoint boundary value problems for a multidimensional equation of mixed type
T. Sh. Kal'menov
1745
A theorem on the space derivative for a second-order one-dimensional parabolic equation
L. I. Kamynin, B. N. Khimchenko
1754
The existence of a solution of a strongly nonlinear system of elliptic type
V. Ph. Kirichenko, N. S. Surova
1764
Stabilization of solutions of dissipative hyperbolic equations
A. N. Kochubei
1771
Transition to convex families of admissible operators in optimal control problems for elliptic equations
U. Raitums
1778

Integral Equations
Noncontinuable solutions of abstract integral equations of Volterra type
I. È. Gur'yanova, A. D. Myshkis
1786
Determination of a function of compact support from the modulus of its Fourier transform, and the inverse scattering problem
M. V. Klibanov
1790
Algebraic properties of differential and singular integral operators with shift
Nguen Van Mau
1799
Description and inversion of Bessel potentials by means of hypersingular integrals with weighted differences
B. S. Rubin
1805
An equivalent formulation of the Dirichlet problem for the biharmonic equation
V. M. Yakovlev
1818

Short Communications
The rate of convergence of Riesz means of a Fourier series in fundamental systems of functions of the Laplace operator
V. G. Dolgolaptev
1824
The Riccati operator equation that is not solved with respect to the derivative
G. A. Kurina
1826
Almost periodic solutions of linear systems with a small parameter multiplying the derivative
V. I. Rozhkov
1829
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019